# SDR 2006UALA01309

- Difficulty date: July 2, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 33,861 hours, 12,548 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GETTING CONFIG LIGHT AND GEAR NOT DOWN EICAS IN DESCENT WHEN THROTTLES BROUGHT TO IDLE .  NO OTHER LIGHTS OR INDICATIONS. CREW REPORTEDLY GOT WARNINGS WHEN GEAR WAS DOWN AND THROTTLES RETARDED. NO WARNING WITH THROTTLES FWD. ALL WARNINGS CLEARED THEMSELVES DURING DECSCENT AND REMAINED NORMAL. RERACKED M983 LANDING CONFIG CARD AS PRECAUTION.  REPLACED PRINTED CIRCUIT ASSY, MASTER WARNING.
